# SDR FDEA201508152549

- Difficulty date: August 15, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 476 hours, 24,724 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SPOILER 4, LOW SURFACE SHOWS EVIDENCE OF A CRACK.  REPAIRED THE RT WING NR 4 SPOILER LOWER SURFACE DAMAGE.  MAJOR REPAIR IAW GMM 6-2-100.
